MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS CVS HEALTH AT HOME COVID-19 TEST KIT
Catalog Number 20452
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation conclusion: a review of the package insert (pi) was conducted for clarity of instructions.No issues were found.The customer's reported problem was related to a deviation from the instructions called out in the pi.Root cause: customer procedural error.Source: phone.
 
Event or Problem Description
Reports placing swab into liquid reagent, then into nose for sample collection.Customer states they did not have any irritation and felt fine.No apparent adverse event.Customer directed to poison control contact information in user instructions.

Brand Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Common Device Name
CVS HEALTH AT HOME COVID-19 TEST KIT
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key21139477
Report Number0002024674-2025-00043
Device Sequence Number18061610
Product Code QKP
UDI-Device Identifier30014613340188
UDI-Public(01)30014613340188(10)3767519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number20452
Device Lot Number3767519
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown